Sur la distribution des valeurs des fonctions méromorphes

G. Valiron à Strasbourg

TBD mathscidoc:1701.33647

Acta Mathematica, 47, (1), 117-142, 1926.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 63 downloads ] [ 0 comments ]
@inproceedings{g.1926sur,
  title={Sur la distribution des valeurs des fonctions méromorphes},
  author={G. Valiron},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203042391905356},
  booktitle={Acta Mathematica},
  volume={47},
  number={1},
  pages={117-142},
  year={1926},
}
G. Valiron. Sur la distribution des valeurs des fonctions méromorphes. 1926. Vol. 47. In Acta Mathematica. pp.117-142. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203042391905356.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved